# SDR CALA2024071502015

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 40,747 hours, 3,920 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Warning Message
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF NOSE GEAR DOOR DISAGREE PERFORMED: FIM TASK 32-30-F1-05A-421A, NOSE L/G DOOR CONTROL HYDRAULIC.PRESSURE TRANSDUCER INSTALLATION TEST I.A.W AMM VALVE MODULE INSTALLATION TEST I.A.W AMM 32-34-03-00A-720A, NOSE 32-31-19-00A-720A. FAULT REMAINS NOT ACTIVE. GEAR DOOR CLOSED INDICATION PROXIMITY SENSOR FUNCTIONAL TEST I.A.W AMM 32-61-03-00A-340A, NOSE LANDING GEAR
